Elemente der Mathematik


Previous issue  | Next issue  | Most recent Issue | All Issues | EM summary

Volume 63, Issue 1, 2008

The generating identity of Cauchy–Schwarz–Bunyakovsky inequality
Antonino M. Sommariva
pp. 1–5
About this article | Full-Text PDF (123 KB)

Thébault's theorem
Darko Veljan and Vladimir Volenec
pp. 6–13
About this article | Full-Text PDF (211 KB)

The conics of Lucas' configuration
Blas Herrera Gómez
pp. 14–17
About this article | Full-Text PDF (127 KB)

In Dreiecken einbeschriebene Dreiecke
Christian Blatter
pp. 18–22
About this article | Full-Text PDF (138 KB)

Erdös–Mordell-type inequalities
Zhiqin Lu
pp. 23–24
About this article | Full-Text PDF (85 KB)

The feet of the altitudes of a simplex
Arthur Gut and Jörg Waldvogel
pp. 25–29
About this article | Full-Text PDF (109 KB)

On summing to arbitrary real numbers
Jaroslav Hancl, Jan Sustek, Radhakrishnan Nair, Pavel Rucki and Dmitry Bodyagin
pp. 30–34
About this article | Full-Text PDF (108 KB)

An elementary approach to the location of the maximum Stirling number(s) of the second kind
Horst Wegner
pp. 35–41
About this article | Full-Text PDF (136 KB)

Über eine bemerkenswerte Eigenschaft von Dezimalbrüchen und gewissen anderen Systembrüchen
Stefan Deschauer
pp. 42–57
About this article | Full-Text PDF (197 KB)

Aufgaben
pp. 58–62
About this article | Full-Text PDF (106 KB)

Rezensionen
pp. 63–64
About this article | Full-Text PDF (66 KB)